# SDR ASAA2015050811842

- Difficulty date: May 8, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69182001
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD FRAME REINFORCEMENT ANGLE IS CRACKED AT STR 25R. ACFT GROUNDED.  R & R SHEAR WEB IAW SRM 51-40-02-0G-0.
